RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Apyshev, O D

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:62
Abstract pages:317
Full texts:135
References:46

http://www.mathnet.ru/eng/person25348
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/404685

Publications in Math-Net.Ru
1982
1. O. D. Apyshev, “Distribution of eigenvalues of one-dimensional operators with coefficients that are rapidly increasing in the mean”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 5,  3–8  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:5 (1982), 1–7
1979
2. O. D. Apyshev, M. Otelbaev, “On the spectrum of a class of binomial operators”, Dokl. Akad. Nauk SSSR, 248:2 (1979),  265–268  mathnet  mathscinet  zmath
3. O. D. Apyshev, M. Otelbaev, “On the spectrum of a class of differential operators and some imbedding theorems”, Izv. Akad. Nauk SSSR Ser. Mat., 43:4 (1979),  739–764  mathnet  mathscinet  zmath; Math. USSR-Izv., 15:1 (1980), 1–24  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020